# SDR DALA2025041002795

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 86,273 hours, 32,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 DOOR 2L KNUCKLE KNOCKER BINDS DURING ARMING. CORRECTIVE ACTION: FOUND KNUCKLE KNOCKER BINDING WITH DOOR LINING, ADJUSTED DOOR LINING PER B757 AMM 52- 11. OPS CK NML. (6531308)
